# SDR 2008UALA04191

- Difficulty date: August 9, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 48,839 hours, 17,889 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV F SMOKE DETECTOR INOP.  FOUND FAULTY SMOKE DETECTOR.  REPLACED SMOKE DETECTOR, OP CHECKED GOOD.  AC OK FOR SERVICE.
